# SDR C8GA20050020

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 57,058 hours, 31,913 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Dirty
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 1737 FROM MTY TO TOL, AFTER TAKEOFF FROM MTY, NR 5 LEADING EDGE DEVICES RED EXTENDED AT FLAPS 2 POSITION.  AIRCRAFT RETURNED TO MTY AND LANDED WITHOUT INCIDENT.  CLEANED NR 5 SLAT TRACK POSITION SENSOR CONNECTOR.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
